# SDR MWEA070041

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 54,340 hours, 45,433 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 29633
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE DOOR ARMING, DISARMING GUARD WILL NOT REMAIN DOWN AND LOCKED ON PLACE.  REMOVED AND REPLACED LATCH.
